# SDR ASOA2015032712482

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TEMP FASTENER AT FS 847+16 BETWEEN STRS 14L + 15L.   TEMP FASTENER AT FS 847+16 BETWEEN STRS 14L AND 15L.  REMOVED FINISH AT TEMP FASTENER IAW SRM 51-26-00-001-001-A01 REMOVED TEMP FASTENER IAW SRM 51-42-13-001-001-A01.  INSTALLED RIVETS IAW SRM TEMPORARY REMOVED 53-0050, TYPE 3B PERMANMENT REPAIR TASK 53-00-00-201-003-A03 AND RESTORE FINISH SRM 51-21-16.  PERFORMED CONDUCTUITY TEST OF FUSELAGE SKIN IAW SRM 53-00-00-201-003-A03, TR53-0050 AND NDTM PT 6 53-00-000-252-A01 CONDUCTIVITY READING IS 33.74 PERCENT IACS READING IS WITHIN LIMITS IAW SRM 51-11-20-001-001-A01 PERFORMED EDDY CURRENT INSPECTION OF FUSELAGE SKIN AT FS 847+16, STR 14L-15L IAW NDTM PT 1 51-20-006-250-A01 NO INDICATIONS NOTED AT THIS TIME.
